# SDR USAA920080687

- Difficulty date: March 12, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,719 hours, 37,541 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: 666
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR -C18- DISBOND AT NR 3 SLAT ON TOP.  CUT OUT DAMAGE, INSTALLED FILLER /DOUBLER REPAIR IAW SRM 51-70-10-2R4, FIG 202.
